Nonnegative solutions of quasilinear elliptic inequalities in domains contained in a layer
Differencialʹnye uravneniâ, Tome 36 (2000) no. 7, pp. 889-897
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2000_36_7_a3,
author = {A. A. Kon'kov},
title = {Nonnegative solutions of quasilinear elliptic inequalities in domains contained in a layer},
journal = {Differencialʹnye uravneni\^a},
pages = {889--897},
year = {2000},
volume = {36},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2000_36_7_a3/}
}
A. A. Kon'kov. Nonnegative solutions of quasilinear elliptic inequalities in domains contained in a layer. Differencialʹnye uravneniâ, Tome 36 (2000) no. 7, pp. 889-897. http://geodesic.mathdoc.fr/item/DE_2000_36_7_a3/